# SDR UPS01836869

- Difficulty date: September 25, 2001
- Submitted: September 26, 2001
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:AS UPON BLOCK IN, CHECKED EMERGENCY EXIT LIGHTS. EMERGENCY EXIT LIGHTS  INOP. R&R EMERGENCY BATTERY PACK ASSY.  OPS CHECK GOOD.
